| Model Number |
SONATA2-110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pelvic Pain (4865)
| Date of Event |
11/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
On november 07, 2024 it was initially reported to gynesonics that a patent who was treated with the sonata system for 1 fibroid and 1 area of adeno/fibroid on monday (b)(6) 2024 and patient called physician on thursday (b)(6) 2024 complaining of severe pain and difficulty walking and getting up.Doctor spoke to gynesonics medical device director and doctor was going to bring the patient in to do an ultrasound.Addendum: upon following up the next day with doctor, she indicated that the patient went to an outside hospital and she does not yet know what transpired.
Additional Manufacturer Narrative
There was no report of device malfunction during the procedure and the system functioned as expected.Submission of this report is associated with the recent acquisition of gynesonics by hologic, inc.During the integration into hologic's adverse event reporting system and procedures, a review of historical adverse events was performed.As a result this event was identified as being reportable on aug 12, 2025 and is being reported retroactively out of an abundance of caution.